共 50 条
- [21] On the short-time behavior of the implied volatility for jump-diffusion models with stochastic volatility [J]. Finance and Stochastics, 2007, 11 : 571 - 589
- [22] Option Pricing under a Mean Reverting Process with Jump-Diffusion and Jump Stochastic Volatility [J]. THAI JOURNAL OF MATHEMATICS, 2012, 10 (03): : 651 - 660
- [24] Hedging of options for jump-diffusion stochastic volatility models by Malliavin calculus [J]. Mathematical Sciences, 2021, 15 : 337 - 343
- [26] Reweighted Nadaraya–Watson estimation of stochastic volatility jump-diffusion models [J]. Computers and Mathematics with Applications, 2024, 174 : 352 - 360
- [27] Valuations of Variance and Volatility Swaps Under Double Heston Jump-Diffusion Model With Approximative Fractional Stochastic Volatility [J]. Computational Economics, 2024, 63 : 1543 - 1573
- [29] Option pricing for a stochastic-volatility jump-diffusion model with log-uniform jump-amplitudes [J]. 2006 AMERICAN CONTROL CONFERENCE, VOLS 1-12, 2006, 1-12 : 2989 - +